# SDR HEEA060167

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 YEAR INSPECTION ON SKYNAV 5000.  FOUND UNIT NOT PICKING UP SATELLITE SIGNAL.
